MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP500E

SIEMENS HEALTHCARE DIAGNOSTICS INC. RAPIDPOINT 500E BLOOD GAS SYSTEM; RP500E
Model Number 10491449
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported their rp500e generated a discrepant high thb (total hemoglobin) result compared to the result from retesting the same sample on the same analyzer.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
The root cause could not be determined due to insufficient instrument log files provided for review.The three repeat results using the same sample generated consistent thb results (within 0.3 g/dl of each other) indicating that the initial result - the high thb result was an isolated event.The investigation is completed.

Brand Name
RAPIDPOINT 500E BLOOD GAS SYSTEM
Common Device Name
RP500E
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD
northern road
chilton industrial estates
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
thomas myers
2 edgewater drive
norwood, MA 02062
MDR Report Key15275979
Report Number3002637618-2022-00051
Device Sequence Number17893089
Product Code CHL
UDI-Device Identifier00630414589770
UDI-Public00630414589770
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K122539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10491449
Device Catalogue Number11416751
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Initial Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown